# SDR REXA2018111341082

- Difficulty date: October 24, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N800AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8000
- Aircraft time: 28,041 hours, 25,739 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103231
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT RAIL STICK 2 GOUGED AND CORRODED.
REMOVED AND REPLACED L/H FLOOR SEAT RAIL STICK  # 2 IAW CRJ 200 AMM 53-01-11
